# SDR YENA2022091300912

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON WEB BTW FR15 AND FR16 Y=1170L AT W1; REF; TECHOPSMX WO# N281JB/1974/E19/B7 CHECK NR# 00182 CORROSION ON WEB BTW FR15 AND FR16 Y=1170L AT W1 WAS REMOVED AND EVAL OUT OF LIMITS PER E190 SRM 51-12-01, SRM 51-10-03 & SRM 53-10-10.  THEREFORE  WAS REPLACED. FOR A NEW WEB PER E190 SRM 51-43-04, SRM 51-41-02 & SRM 51-42-02. MAJOR REPAIR RII 20002656 JESUS DIAZ GUTIERREZ  P/N 170-03275-005.
